# SDR RAIA00112004

- Difficulty date: December 10, 2001
- Submitted: December 22, 2001
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Aircraft time: 13,349 hours, 12,942 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-STL-PATH LIGHTS FWD SECTION INOP.  MAINTENANCE RECONNECTED PATH LIGHT CONNECTOR.
